Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS Bismarck, ND

July 10, 2016Adams County, Bowman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 10:38 PM MDT for Adams County, Bowman County, North Dakota. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 10:38 PM MDT (04:38 UTC)
Expired
Jul 10, 2016, 11:45 PM MDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Adams County, ND, Bowman County, ND

The radar

The Bismarck radar (KBIS), 179 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 11:05 PM MDTHAIL 2.5Bucyrus, NDVIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WUUS53 KBIS 110438
SVRBIS
NDC001-011-110545-
/O.NEW.KBIS.SV.W.0134.160711T0438Z-160711T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1038 PM MDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHWESTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 1145 PM MDT

* AT 1038 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH
  OF RALPH...OR 20 MILES WEST OF HETTINGER...MOVING NORTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HETTINGER...REEDER...HAYNES...BUCYRUS AND GASCOYNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4594 10321 4623 10306 4618 10274 4608 10245
      4595 10244
TIME...MOT...LOC 0438Z 220DEG 18KT 4594 10304 

HAIL...1.25IN
WIND...60MPH
 
$$

HEINERT
3 follow-up statements
444 
WWUS53 KBIS 110503
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1103 PM MDT SUN JUL 10 2016

NDC001-011-110545-
/O.CON.KBIS.SV.W.0134.000000T0000Z-160711T0545Z/
BOWMAN ND-ADAMS ND-
1103 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR SOUTHEASTERN BOWMAN AND SOUTHWESTERN ADAMS COUNTIES...

AT 1103 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
REEDER...OR 8 MILES NORTHWEST OF HETTINGER...MOVING NORTHEAST AT 35
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEAR HETTINGER...REEDER...BUCYRUS AND GASCOYNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4594 10321 4623 10306 4618 10274 4612 10257
      4595 10267
TIME...MOT...LOC 0503Z 226DEG 29KT 4607 10280 

HAIL...1.75IN
WIND...60MPH
 
$$

HEINERT
429 
WWUS53 KBIS 110517
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1117 PM MDT SUN JUL 10 2016

NDC001-011-110545-
/O.CON.KBIS.SV.W.0134.000000T0000Z-160711T0545Z/
BOWMAN ND-ADAMS ND-
1117 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR SOUTHEASTERN BOWMAN AND SOUTHWESTERN ADAMS COUNTIES...

AT 1116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
REEDER...OR 16 MILES WEST OF HETTINGER...MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
REEDER...BUCYRUS AND GASCOYNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4594 10321 4623 10306 4618 10274 4612 10257
      4595 10267
TIME...MOT...LOC 0516Z 225DEG 29KT 4596 10297 

HAIL...1.50IN
WIND...60MPH
 
$$

HEINERT
770 
WWUS53 KBIS 110530
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1130 PM MDT SUN JUL 10 2016

NDC011-110539-
/O.CAN.KBIS.SV.W.0134.000000T0000Z-160711T0545Z/
BOWMAN ND-
1130 PM MDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOWMAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4598 10293 4620 10288 4618 10274 4612 10257
      4595 10267
TIME...MOT...LOC 0529Z 219DEG 48KT 4606 10272 

$$

NDC001-110545-
/O.CON.KBIS.SV.W.0134.000000T0000Z-160711T0545Z/
ADAMS ND-
1130 PM MDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR SOUTHWESTERN ADAMS COUNTY...

AT 1129 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF HETTINGER...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HETTINGER AND BUCYRUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4598 10293 4620 10288 4618 10274 4612 10257
      4595 10267
TIME...MOT...LOC 0529Z 219DEG 48KT 4606 10272 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 8:44 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 10, 8:44 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
944 PM CDT SUN JUL 10 2016

.UPDATE...
Issued at 944 PM CDT Sun Jul 10 2016

Cancelled severe thunderstorm watch 368 across southwestern ND and
cancelled the watch for the northwestern counties. Currently have
a line of severe thunderstorms pushing through central ND that has
produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11
pm CDT and will likely have to be extended in time for eastern
counties. Otherwise, made some adjustments to pops to account for
current trends.

UPDATE Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Jul 10 2016

Thunderstorms remain the main threat through tonight. KDIK just
had 51 knot gust and 1/4 mile visible, which should improve
shortly as the storms push east. This same line will impact KBIS
by 02Z and KJMS approximately 04Z.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JNS
Hazardous weather outlook, Jul 10, 10:01 PM MDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1101 PM CDT SUN JUL 10 2016

NDZ025-037-047-048-050-051-120415-
FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1101 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TONIGHT. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-017>023-031>036-040>046-120415-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1101 PM CDT SUN JUL 10 2016 /1001 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND
VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jul 10, 8:53 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     6 ENE BREIEN            46.42N 100.82W
07/10/2016  E60 MPH          MORTON             ND   TRAINED SPOTTER

            TORRENTIAL RAIN

&&

MMATHEWS
Local storm report, Jul 10, 8:57 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       2 NE BISMARCK           46.83N 100.76W
07/10/2016  U1.42 INCH       BURLEIGH           ND   CO-OP OBSERVER

            RAIN FELL IN 50 MINUTES.

&&

MM
Local storm report, Jul 10, 9:10 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     LINTON                  46.27N 100.23W
07/10/2016  E50 MPH          EMMONS             ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 9:18 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     TSTM WND GST     STEELE                  46.86N 99.92W
07/10/2016  E65 MPH          KIDDER             ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 9:26 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1026 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             2 W BOWDON              47.47N 99.74W
07/10/2016  E1.00 INCH       WELLS              ND   PUBLIC

            .

&&

MM
Local storm report, Jul 10, 10:21 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     10 W JAMESTOWN          46.91N  98.92W
07/10/2016  M58 MPH          STUTSMAN           ND   MESONET

            NORTH DAKOTA STATE UNIVERSITY NDAWN OBSERVATION SITE.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:01 PM MDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 6:26 PM MDTSpecial Weather StatementBISBurke49 min
Jul 10, 6:32 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 6:43 PM MDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 6:55 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 7:28 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 7:36 PM MDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 7:54 PM MDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 8:20 PM MDTSpecial Weather StatementBISRenville40 min
Jul 10, 8:34 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 8:46 PM MDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 9:00 PM MDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 9:18 PM MDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 9:26 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 9:59 PM MDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 10:19 PM MDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 10:58 PM MDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 10, 11:12 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 10, 11:17 PM MDTSpecial Weather StatementBISEmmons43 min
Jul 10, 11:27 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 11:43 PM MDTSpecial Weather StatementBISGrant32 min
Jul 10, 11:55 PM MDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 12:04 AM MDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jul 11, 12:40 AM MDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 12:50 AM MDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 12:52 AM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 1:01 AM MDTSpecial Weather StatementBISDickey44 min
Jul 11, 1:41 AM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 2:45 AM MDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 2:58 AM MDTSpecial Weather StatementBISEmmons32 min
Jul 11, 3:21 AM MDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 3:51 AM MDTSpecial Weather StatementBISLogan24 min
Jul 11, 4:33 AM MDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 6:25 AM MDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 9:08 AM MDTAreal Flood WarningBISDickey27 hr
Jul 11, 12:09 PM MDTSpecial Weather StatementBISLogan36 min
Jul 11, 1:56 PM MDTSpecial Weather StatementBISGrant34 min
Jul 11, 2:10 PM MDTSpecial Weather StatementBISSioux50 min
Jul 11, 2:36 PM MDTSpecial Weather StatementBISMorton24 min
Jul 11, 2:49 PM MDTSpecial Weather StatementBISMorton41 min
Jul 11, 3:03 PM MDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 3:28 PM MDTSpecial Weather StatementBISSioux47 min
Jul 11, 4:27 PM MDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 4:37 PM MDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 4:51 PM MDTSpecial Weather StatementBISWells24 min
Jul 11, 5:16 PM MDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.